# SDR IPXA2022081285170

- Difficulty date: August 12, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- Aircraft time: 42,174 hours, 20,391 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Skin Panel
- Part number: 311N5193
- Part serial: NA
- Condition: Corroded
- Location: #2 Pylon Skin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG2#2 ENGINE PYLON FWD LOWER SKIN HAS CORROSION. FROM PP STA 109.00 TO PP STA 112.00REMOVED CORROSION IAW SRM 51-10-02-0G, 10X DVI WITH NO CORR/CRACKS NOTED. NOMINAL THICKNESS .350, AFTER REMOVAL .245, MATERIAL LOSS .005 WITHIN LIMITS IAW SRM 54-50-1A-1. TREATED, PRIMED, PAINTED.
